# SDR MASA2011122764291

- Difficulty date: December 27, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 21,924 hours, 17,310 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Odor
- Location: Recirc Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SWEET METALLIC ODOR WITH PACKS ON.  REMOVED AND REPLACED RECIRCULATION FAN FILTER.
